# SDR FDEA200812145139

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1560 STR 24-25R, FRAME AND FRAME SPLICE ARE GOUGED.  BLENDED AND SMOOTHED FRAME FOUND WITHIN LIMITS IAW SRM 53-60-07 AND SRM 53-00-07 FIG 101 DETAIL 2.  REMOVED AND FABRICATED NEW SPLICE FRAME WITH MAE TRAVELER NR T8/771003, LOCATED, DRILLED HOLES, TREATED, PRIMED, PAINTED AND INSTALLED SPLICE FRAME IAW SRM 51-40-02.  THIS IS MAJOR AND CATEGORY "A" REPAIR.
